Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016 (2016), Article ID 9504829, 5 pages
http://dx.doi.org/10.1155/2016/9504829
Research Article

A Lipschitz Stability Estimate for the Inverse Source Problem and the Numerical Scheme

Shandong University of Technology, Shandong 255000, China

Received 4 May 2016; Accepted 27 June 2016

Academic Editor: Soheil Salahshour

Copyright © 2016 Xianzheng Jia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xianzheng Jia, “A Lipschitz Stability Estimate for the Inverse Source Problem and the Numerical Scheme,” Advances in Mathematical Physics, vol. 2016, Article ID 9504829, 5 pages, 2016. doi:10.1155/2016/9504829